About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 746738, 20 pages
http://dx.doi.org/10.1155/2012/746738
Research Article

Global Attractivity and Periodic Character of Difference Equation of Order Four

1Mathematics Department, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 14 July 2012; Revised 2 September 2012; Accepted 17 September 2012

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2012 M. A. Obaid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the global convergence result, boundedness, and periodicity of solutions of the recursive sequence , where the parameters , and are positive real numbers and the initial conditions , and are positive real numbers.